I was on antibiotics for an abscess. I was prescribed 400 mg of Keflex 4 times a day for ten days. Last time I was on antibiotics, I had severe bloating but it didn't last long. I've been off these antibiotics for 3 days and the bloating has only gotten worse. Last night I looked as if I was four months along. There is no pain just discomfort. It has me really worried-what could it be?
Last edited by CrazeeGurl; 03-08-2012 at 01:01 PM.
It could be gas from constipation.It could be yeast overgrowth from the antibiotics. I would try drinking A LOT of water and taking some acidopholis (pearls ae good) for at least two solid weeks and hopefully it will resolve. Antibiotics are good for unfection but kill healthy flora in the gut and can have uncomfortable side effects. Feel better
I'm 17. I have tried eating yogurt and there seems to be no improvement. And I have no conditions or illnesses.
I don't believe that it is gas-I've tried gas eliminating pills but thank you for your advice and information.
your intestines could just be flared up from taking the antibiotics. a woman should eat yogurt everyday because of the good bacterial properties in it. i wouldn't worry. just give it a few more days and i'm sure you'll feel better.
The Following User Says Thank You to boobootwo For This Useful Post: CrazeeGurl (03-09-2012)